# SDR AALA201705159010

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 4,035 hours, 1,537 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO ARM THE SLIDE AT THE L4 DOOR.  MAINTENANCE REMOVED DEBRIS AND ACCOMPLISHED SATISFACTORY SLIDE ARM AND DISARM OPERATIONAL CHECK IAW AMM 25-62-44.
